MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL, Ø 4.1 MM RC, SLACT. 8 MM, GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL, Ø 4.1 MM RC, SLACT. 8 MM, GUIDED; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.4108G
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Fibrosis (3167)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2014 in ada 18.On (b)(6) 2024, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility and inflammation.No further patient complications were reported.

Brand Name
BL, Ø 4.1 MM RC, SLACT. 8 MM, GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19752946
Report Number0001222315-2024-001876
Device Sequence Number9015847
Product Code DZE
UDI-Device Identifier07630031706775
UDI-Public07630031706775
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/16/2024
Report Date (Section F) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number021.4108G
Device Lot NumberFG442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/16/2024
Device Age133 MO
Event Location Other
Date Report to Manufacturer06/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale